# SDR COMA0760445

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 33,218 hours, 30,887 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 559
- Part time: 33,218 hours, 30,887 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXTENDING THROUGH TOP OF STOP DRILL ON TEMP REPAIR, 559.00 RIGHT SIDE SEMI PRESSURE BULKHEAD.  PERFORMED PERMANENT REPAIR ON FS 559 RIGHT SIDE PER SR10-5341-001 REV A SECTION II.
